# SDR 9624641154

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N 1 Transmitter
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 ENGINE N1 WOULD NOT REACH TAKEOFF POWER WITH ENGINE FAIL LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 N1 TRANSMITTER.
